# SDR UIEA2020092532055

- Difficulty date: September 21, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,494 hours, 22,201 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440403
- Part serial: 3547
- Condition: Failed
- Location: Wx Radar System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR FAIL BOTH L/R SYS.  REPLACED WXR RADAR ANTENNAE ASSY, PER AMM 34-43-05.  OPS CHECK L/R WXR, SYSTEM CHECK GOOD.
